# SDR UALA2012081304450

- Difficulty date: August 11, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 64,085 hours, 22,749 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING INTO CTR FUEL TANK FROM FUELING MANIFOLD LT DRAIN VALVE BOTH STATIC AND WITH LT BOOST PUMPS RUNNING.  LEFT FUEL TANK LEAKING STATIC FROM REFUELING SHUTOFF VALVE AND WITH LT FUEL PUMPS RUNNING FUEL LEAKING FROM LEFT DEFUEL VALVE.  REPLACED LT REFUELING VALVE IAW AMM 28-21-02-401 AND ACTUATOR IAW AMM 28-21-12.  REPLACED LT DEFUELING VALVE REF AMM 28-26-01-401 94405 AND LT DEFUEL ACTUATOR REF AMM28-26-02-401.  ACCOMPLISHED OP AND LEAK CHECKS REF FIM 28-21 FAULT TREE 813.  NO LEAKS FROM FUELING MANIFOLD DRAINS OR UNCOMMANDED TRANSFER NOTED.
